MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/ajcn/44.1.107

Медицинская библиотека · The American journal of clinical nutrition · 1986

Observations of vitamin A toxicity in three patients with renal failure receiving parenteral alimentation.

Gleghorn E E, Eisenberg L D, Hack S, Parton P, Merritt R J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Elevated serum retinol concentrations have been previously reported in patients with renal failure, although overt clinical toxicity has been described only rarely. We present three patients with renal failure receiving total parenteral nutrition (TPN) who developed biochemical and clinical findings of hypervitaminosis A. Improvement followed deletion of vitamin A from the TPN. These cases demonstrate that patients with renal failure may be at risk for symptomatic vitamin A toxicity if given TPN with standard retinol supplementation. Such patients should be carefully observed clinically and biochemically if supplementation is given.

Для цитирования: Gleghorn E E, Eisenberg L D, Hack S, Parton P, Merritt R J. Observations of vitamin A toxicity in three patients with renal failure receiving parenteral alimentation.. The American journal of clinical nutrition. 1986. DOI: 10.1093/ajcn/44.1.107.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.